Stabilization of networked control systems with random delays

Full text for this resource is not available from the Research Repository.

Luan, Xiaoli, Shi, Peng and Liu, Cheng-Lin (2011) Stabilization of networked control systems with random delays. IEEE Transactions on Industrial Electronics, 58 (9). pp. 4323-4330. ISSN 0278-0046


In this paper, an observer-based stabilizing controller has been designed for networked systems involving both random measurement and actuation delays. The developed control algorithm is suitable for networked systems with any type of delays. By the simultaneous presence of binary random delays and making full use of the delay information in the measurement model and controller design, new and less conservative stabilization conditions for networked control systems are derived. The criterion is formulated in the form of a nonconvex matrix inequality of which a feasible solution can be obtained by solving a minimization problem in terms of linear matrix inequalities. An illustrative example is presented to show the applicability of the proposed design technique.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TIE.2010.2102322
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > SEO Classification > 970118 Expanding Knowledge in Law and Legal Studies
Keywords ResPubID24781, networked control systems, observers, silicon, stability analysis, communication networks, Internet-based control, spatially distributed system components, stochastic criterion, Bernoulli binary distribution, observer-based controller, linear matrix inequality framework, LMI, linearization algorithm
Citations in Scopus 174 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login